# SDR USAA2015011200008

- Difficulty date: January 11, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 7,838 hours, 3,316 cycles
- Engine: Iae V2533A5
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 START FAULT & IGNITION FAULT.  GND CREW REPORTED EXCESSIVE WHITE SMOKE.  REPLACED IGNITER PLUG IAW AMM 74-21-41-400-010A.
